# SDR UALA2010051901701

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 27,682 hours, 12,393 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Reads Low
- Location: Crew O2
- Component: Oxygen System
- Component part number: MXP401600U
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYS-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  SERVICED BOTTLE. PRESS 1470 BEFORE & 1850 PSI AT BOTTLE AFTER SERVICING.
